QCD jets to all logarithmic orders

Mukhi, Sunil ; Sterman, George (1982) QCD jets to all logarithmic orders Nuclear Physics B, 206 (2). pp. 221-238. ISSN 0550-3213

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0550-3213(82)90532-6


We examine the cross section for e+e → two jets in QCD. We show that, in leading power, the dependence on the jet energy and angular resolution can be exponentiated in a form where all logarithms have been summed up via the renormalization group. Our result makes it possible to systematically compute the effect of non-leading logarithms.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:75046
Deposited On:20 Dec 2011 11:51
Last Modified:20 Dec 2011 11:51

Repository Staff Only: item control page